RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1992, Volume 51, Issue 1  


On a function algebra which is not generated by its idempotents
È. S. Belinskii
3
Unique determination of multidimensional submanifolds of Euclidean space from the Grassman image
A. A. Borisenko
8
Minimal weight of face in plane triangulations without 4-vertices
O. V. Borodin
16
Lifetimes and lower eigenvalues of an operator of small diffusion
V. A. Buslov, K. A. Makarov
20
Three-cylinder theorem for a certain class of semilinear parabolic equations
A. A. Varin
32
On the Fourier–Haar coefficients of functions of bounded variation
S. Yu. Galkina
42
Pointwise estimate of the error of interpolation with multiple knots at the endpoints of the interval
I. E. Gopengauz
55
On estimates of interpolation orbits of functions from $L_1+L_{\infty}$
V. I. Dmitriev
62
Parametrix and the asymptotics of localized solutions of the Navier-Stokes equations in $\mathbf{R}^3$, linearized on a smooth flow
S. Yu. Dobrokhotov, A. I. Shafarevich
72
On solvability of the nonhomogeneous Cauchy–Riemann equation in classes of functions that are bounded with weights or systems of weights
O. V. Epifanov
83
Uniformity of modal representation on enumerable extensions of arithmetic
K. N. Ignat'ev
93
On the discrete spectrum of a perturbed Wiener–Hopf integral operator
P. A. Kozhukhar'
102
Rationality construction of fields of invariants of some finite four-dimensional linear groups associated with Fano threefolds
I. Ya. Kolpakov-Miroshnichenko, Yu. G. Prokhorov
114
The bifurcation of the “blue sky catastrophe” on two-dimensional manifolds
V. S. Medvedev
118
Averaged systems of equations of the theory of elasticity in a medium with weakly compressible inclusions
G. P. Panasenko
126
A characterization of the class of enumerable languages
K. K. Pivnitskaya
134
Certain properties of eigenfunctions of linear pencils
S. G. Pyatkov
141
Precomplete numberings and functions without fixed points
V. L. Selivanov
149

Brief Communications
Asymptotics of the solution of the Cauchy problem for the one-dimensional Schrödinger equation
M. V. Karasev, E. M. Novikova
156
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019